Additive ρ-functional inequalities in fuzzy normed spaces
In this paper, we solve the following additive ρ-functional inequalities (Formula presented) in fuzzy normed spaces, where ρ is a fixed real number with | ρ|< 1. Using the fixed point method, we prove the Hyers-Ulam stability of the additive ρ-functional inequalities (0.1) and (0.2) in fuzzy Banach spaces.
Journal of Computational Analysis and Applications
Kim, J., Anastassiou, G., & Park, C. (2016). Additive ρ-functional inequalities in fuzzy normed spaces. Journal of Computational Analysis and Applications, 21 (6), 1115-1126. Retrieved from https://digitalcommons.memphis.edu/facpubs/4122